# SDR SWAA2021111926960

- Difficulty date: October 5, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737*
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STRINGER 8 FRAME CRACKED BS 500A RBL 65 WL 273. ; / [01] UPDATED MEASUREMENTS TABLE.; [02] REPAIRED R/H STRINGER 8 FRAME AT BS 500A RBL 65 WL 273 PER EA 1-A53-12114 R7.; [03] COMPLETE; [04] ALL STEPS COMPLETE
